Why are surjective lineations of the archimedean hyperbolic plane motions?

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Positive ℒω1ω definitions of point-inequality and noncollinearity in terms of collinearity, which are valid in plane hyperbolic geometry over arbitrary Archimedean ordered Euclidean fields, provide a synthetic proof of the theorem stated in the title and first noticed to be a corollary of a result from by R. Höfer.

Original languageEnglish (US)
Pages (from-to)63-67
Number of pages5
JournalActa Mathematica Hungarica
Volume100
Issue number1-2
DOIs
StatePublished - Jul 2003

Fingerprint

Lobachevskian geometry
Collinearity
Hyperbolic Plane
Euclidean
Corollary
Valid
Motion
Arbitrary
Theorem

Keywords

  • ℒ-logic
  • Definability
  • Hyperbolic geometry

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Why are surjective lineations of the archimedean hyperbolic plane motions? / Pambuccian, Victor.

In: Acta Mathematica Hungarica, Vol. 100, No. 1-2, 07.2003, p. 63-67.

Research output: Contribution to journalArticle

@article{f8e69aa27ec84d47b1c50e7f9c12a014,
title = "Why are surjective lineations of the archimedean hyperbolic plane motions?",
abstract = "Positive ℒω1ω definitions of point-inequality and noncollinearity in terms of collinearity, which are valid in plane hyperbolic geometry over arbitrary Archimedean ordered Euclidean fields, provide a synthetic proof of the theorem stated in the title and first noticed to be a corollary of a result from by R. H{\"o}fer.",
keywords = "ℒ-logic, Definability, Hyperbolic geometry",
author = "Victor Pambuccian",
year = "2003",
month = "7",
doi = "10.1023/A:1024652016885",
language = "English (US)",
volume = "100",
pages = "63--67",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Why are surjective lineations of the archimedean hyperbolic plane motions?

AU - Pambuccian, Victor

PY - 2003/7

Y1 - 2003/7

N2 - Positive ℒω1ω definitions of point-inequality and noncollinearity in terms of collinearity, which are valid in plane hyperbolic geometry over arbitrary Archimedean ordered Euclidean fields, provide a synthetic proof of the theorem stated in the title and first noticed to be a corollary of a result from by R. Höfer.

AB - Positive ℒω1ω definitions of point-inequality and noncollinearity in terms of collinearity, which are valid in plane hyperbolic geometry over arbitrary Archimedean ordered Euclidean fields, provide a synthetic proof of the theorem stated in the title and first noticed to be a corollary of a result from by R. Höfer.

KW - ℒ-logic

KW - Definability

KW - Hyperbolic geometry

UR - http://www.scopus.com/inward/record.url?scp=30244511097&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=30244511097&partnerID=8YFLogxK

U2 - 10.1023/A:1024652016885

DO - 10.1023/A:1024652016885

M3 - Article

AN - SCOPUS:30244511097

VL - 100

SP - 63

EP - 67

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -